Volume 2, Issue 2 (6-2012)                   2012, 2(2): 153-171 | Back to browse issues page

XML Print

Abstract:   (4755 Views)
In this paper an efficient method is developed for the analysis of non-regular graphs which contain regular submodels. A model is called regular if it can be expressed as the product of two or three subgraphs. Efficient decomposition methods are available in the literature for the analysis of some classes of regular models. In the present method, for a non-regular model, first the nodes of the non-regular part of such model are ordered followed by ordering the nodes of the regular part. With this ordering the graph matrices will be separated into two blocks. The eigensolution of the non-regular part can be performed by an iterative method, and those of the regular part can easily be calculated using decomposition approaches studied in our previous articles. Some numerical examples are included to illustrate the efficiency of the new method.
Full-Text [PDF 238 kb]   (1701 Downloads)    
Type of Study: Research | Subject: Optimal design
Received: 2012/06/13